Home > Research > Publications & Outputs > Quantum random walks with general particle states
View graph of relations

Quantum random walks with general particle states

Research output: Contribution to journalJournal article


<mark>Journal publication date</mark>2014
<mark>Journal</mark>Communications in Mathematical Physics
Issue number2
Number of pages24
Pages (from-to)573-596
Early online date16/02/14
<mark>Original language</mark>English


A convergence theorem is obtained for quantum random walks with particles in an arbitrary normal state. This unifies and extends previous work on repeated-interactions models, including that of Attal and Pautrat (Ann Henri Poincaré 7:59-104 2006) and Belton (J Lond Math Soc 81:412-434, 2010; Commun Math Phys 300:317-329, 2010). When the random-walk generator acts by ampliation and either multiplication or conjugation by a unitary operator, it is shown that the quantum stochastic cocycle which arises in the limit is driven by a unitary process.